Szasz Type Operators Involving Charlier Polynomials of Blending Type

被引:4
|
作者
Chauhan, Ruchi [1 ]
Baxhaku, Behar [2 ]
Agrawal, Purshottam N. [1 ]
机构
[1] Indian Inst Technol Roorkee, Dept Math, Roorkee 247667, Uttar Pradesh, India
[2] Univ Prishtina, Dept Math, Prishtina, Kosovo
关键词
Szasz operators; Charlier polynomials; Weighted approximation; Modulus of continuity; Peetre's-K functional; Bounded variation; CONVERGENCE; Q)-ANALOG; (P;
D O I
10.1007/s11785-018-0854-x
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We introduce a new sequence of linear positive operators by combining the Charlier polynomials and the Szasz type operators defined by Jain (in J Aust Math Soc 13(3):271-276, 1972). We obtain the degree of approximation of these operators by means of the weighted modulus of continuity and for functions in a Lipschitz type space. We also study the approximation of functions having a derivative equivalent with a function of bounded variation.
引用
收藏
页码:1197 / 1226
页数:30
相关论文
共 50 条
  • [1] Szasz type operators involving Charlier polynomials
    Varma, Serhan
    Tasdelen, Fatma
    [J]. MATHEMATICAL AND COMPUTER MODELLING, 2012, 56 (5-6) : 118 - 122
  • [2] Approximation Properties of Szasz Type Operators Involving Charlier Polynomials
    Ari, Didem Aydin
    [J]. FILOMAT, 2017, 31 (02) : 479 - 487
  • [3] CONVERGENCE OF DERIVATIVE OF SZASZ TYPE OPERATORS INVOLVING CHARLIER POLYNOMIALS
    Agrawal, Purshottam N.
    Sinha, Thakur Ashok K.
    Sharma, Avinash
    [J]. MATHEMATICAL FOUNDATIONS OF COMPUTING, 2022, 5 (01): : 1 - 15
  • [4] Szasz Type Operators Involving Charlier Polynomials and Approximation Properties
    Al-Abied, A. A. H.
    Mursaleen, M. Ayman
    Mursaleen, M.
    [J]. FILOMAT, 2021, 35 (15) : 5149 - 5159
  • [5] Szász Type Operators Involving Charlier Polynomials of Blending Type
    Ruchi Chauhan
    Behar Baxhaku
    Purshottam N. Agrawal
    [J]. Complex Analysis and Operator Theory, 2019, 13 : 1197 - 1226
  • [6] THE FAMILY OF SZaSZ-DURRMEYER TYPE OPERATORS INVOLVING CHARLIER POLYNOMIALS
    Deo, Naokant
    Pratap, Ram
    [J]. KRAGUJEVAC JOURNAL OF MATHEMATICS, 2023, 47 (03): : 431 - 443
  • [7] APPROXIMATION BY SZASZ-DURRMEYER TYPE OPERATORS INVOLVING CHARLIER POLYNOMIALS
    Mohiuddine, S. A.
    Kajla, Arun
    Deshwal, Sheetal
    Alotaibi, Abdullah
    [J]. TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, 2023, 14 (02): : 214 - 231
  • [8] Approximation by modified Kantorovich-Szasz type operators involving Charlier polynomials
    Ansari, K. J.
    Mursaleen, M.
    Shareef, M. K. P.
    Ghouse, M.
    [J]. ADVANCES IN DIFFERENCE EQUATIONS, 2020, 2020 (01)
  • [9] Statistical Approximation of Szasz Type Operators Based on Charlier Polynomials
    Kajla, Arun
    [J]. KYUNGPOOK MATHEMATICAL JOURNAL, 2019, 59 (04): : 679 - 688
  • [10] Approximation properties of Szasz type operators based on Charlier polynomials
    Kajla, Arun
    Agrawal, Purshottam Narain
    [J]. TURKISH JOURNAL OF MATHEMATICS, 2015, 39 (06) : 990 - 1003